Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 106, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 23, 2016, 5:43 AM EDT for Bracken County, Lewis County, Mason County, Kentucky; Adams County, Brown County, Scioto County, Ohio. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2016, 5:43 AM EDT (09:43 UTC)
- Expired
- Jun 23, 2016, 6:30 AM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bracken County, KY, Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:55 AM EDT | TSTM WND DMG | Maysville, KY | TREES DOWN IN MAYSVILLE. |
| Jun 23, 5:56 AM EDT | TSTM WND DMG | Minerva, KY | SEVERAL TREES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 10:33 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
964
WUUS51 KILN 230943
SVRILN
KYC023-135-161-OHC001-015-145-231030-
/O.NEW.KILN.SV.W.0106.160623T0943Z-160623T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
543 AM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEWIS COUNTY IN NORTHEASTERN KENTUCKY...
MASON COUNTY IN NORTHERN KENTUCKY...
SOUTHEASTERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
SOUTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO...
SOUTHERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
SOUTHEASTERN BROWN COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 630 AM EDT.
* AT 543 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF WEST UNION TO NEAR BROOKSVILLE...
MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...WASHINGTON...WEST UNION...MANCHESTER...RIPLEY...
ABERDEEN...VANCEBURG...LEWISBURG...CONCORD...CAMP DIX...
HEAD OF GRASSY...TOLLESBORO...GERMANTOWN...ROME...
FLEMING-MASON AIRPORT...BUENA VISTA IN SCIOTO COUNTY...
SANDY SPRINGS...BRADYSVILLE...TURKEY CREEK LAKE AND RIBOLT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EDT FOR NORTHEASTERN
AND NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.
LAT...LON 3840 8341 3838 8345 3843 8358 3848 8359
3851 8363 3852 8363 3846 8386 3856 8397
3859 8397 3859 8399 3867 8407 3883 8362
3871 8304 3868 8303 3863 8307 3860 8307
3855 8310 3849 8319 3840 8324 3832 8335
TIME...MOT...LOC 0943Z 306DEG 48KT 3881 8371 3868 8399
HAIL...<.75IN
WIND...60MPH
$$
BINAU1 follow-up statement
205
WWUS51 KILN 231030
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
630 AM EDT THU JUN 23 2016
KYC023-135-161-OHC001-015-145-231040-
/O.EXP.KILN.SV.W.0106.000000T0000Z-160623T1030Z/
LEWIS KY-MASON KY-BRACKEN KY-SCIOTO OH-ADAMS OH-BROWN OH-
630 AM EDT THU JUN 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR LEWIS...MASON...SOUTHEASTERN
BRACKEN...SOUTHWESTERN SCIOTO...SOUTHERN ADAMS AND SOUTHEASTERN BROWN
COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EDT FOR NORTHEASTERN
AND NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.
LAT...LON 3840 8341 3838 8345 3843 8358 3848 8359
3851 8363 3852 8363 3846 8386 3856 8397
3859 8397 3859 8399 3867 8407 3883 8362
3871 8304 3868 8303 3863 8307 3860 8307
3855 8310 3849 8319 3840 8324 3832 8335
TIME...MOT...LOC 1029Z 306DEG 48KT 3881 8371 3868 8399
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:15 AM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 23, 4:15 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
415 AM EDT THU JUN 23 2016
.SYNOPSIS...
Low pressure tracking across Ohio will keep thunderstorms in the
forecast today into tonight. Dry weather is expected for Friday
and Saturday with high pressure centered to the Northeast.
Thunderstorms may develop again on Sunday along a weak cold front.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Complex low pressure remains centered to the west, with a front
extending into Ohio. In a very moist and unstable airmass
circulating around the low, severe thunderstorms containing
damaging winds and possibly tornadoes have developed in the
vicinity of the front as expected. Strong winds aloft have mixed
down with the thunderstorms to produce measured gusts around 60
mph. Flooding is also a problem with the atmosphere containing
around 2 inches of precipitable water. Radar and obs indicate up
to 4 inches of rain so far north of Columbus.
The low center is moving along the front to Ohio today, while the
front sags slowly southward. The main band of thunderstorms is now
following the front toward the southern part of the forecast area.
Expect coverage and intensity of thunderstorms to gradually
diminish as winds aloft and moisture decrease somewhat. However,
severe thunderstorms and flooding will still be possible in the
persistently unstable regime, mainly over southeast counties. High
temperatures will be in the mid and upper 80s.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
Thunderstorms may linger this evening mainly in the southeast,
until later tonight when the low and frontal boundary drop
into West Virginia. Went with a dry forecast for Friday and
Saturday, when high pressure will be building across the northeast
CONUS. Highs in the low and mid 80s are forecast for Friday, up to
the mid and upper 80s Saturday.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Models have now trended a little faster with front for Sunday and
Monday. GFS is fastest and wettest with ECMWF a little slower and
slightly drier. Will generally use a blend and bring in chc pops
for late Sunday in the west and across the fcst area Sunday night.
Will trim pops back for Monday and especially Monday night as
newer model runs pushing front south and east by Monday night.
Temps a bit above guidance for Saturday and Sunday and nearer to
guidance for rest of fcst period.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
A thunderstorm complex has developed across Central/Northern
Indiana in the unstable airmass at nose of 65 kt low level jet.
These storms will dive to the southeast across the TAF sites
early this morning between 07Z and 10Z.
Have a mention of wind gusts up to 45 kts with these storms but
environment has the potential to produce even stronger winds
up to 65 kts with favorable bow echoes.
Torrential rainfall will likely lead to a period of iFR cigs/vsbys
or perhaps even LIFR. After initial strong storms move through...
have lingered TSRA and VCTS a little longer.
Expect conditions to return to VFR after the convection ends
early this morning.
A cold front will drop south across the area during the day on
Thursday and will serve as the focus for some scattered
shower/thunderstorm development mainly in the afternoon. Have
opted to go with with VCTS through early evening.
Winds will shift to the WNW during the day with gusts up to 22knots
possible.
OUTLOOK...Thunderstorms will be possible Sunday night into
Monday.
&&
.HYDROLOGY...
Flash flood watch remains in effect through this afternoon.
Extreme rainfall rates over 2 inches per hour are being observed.
With cells and lines training over the same locations as the
front moves gradually southward, flash flooding will be likely.
Redevelopment of storms this afternoon may bring another round of
threat, so have the watch continuing through today.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ099-100.
IN...Flash Flood Watch through this afternoon for INZ050-058-059-
066.
&&
SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Binau/Coniglio
LONG TERM...Padgett
AVIATION...AR
HYDROLOGY...Hazardous weather outlook, Jun 23, 5:10 AM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 510 AM EDT THU JUN 23 2016 INZ050-058-059-066-KYZ099-100-OHZ026-034-035-042>046-051>056-060>065- 070>074-077>082-088-240915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MASON-LEWIS-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 510 AM EDT THU JUN 23 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS WILL CONTINUE TO DEVELOP TODAY ALONG A SLOW MOVING FRONTAL BOUNDARY. THE THUNDERSTORMS WILL CAUSE HEAVY RAIN AND FLOODING, AND SOME OF THE THUNDERSTORMS MAY BECOME SEVERE, PRODUCING DAMAGING WINDS. ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. INZ073>075-080-KYZ089>098-240915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- 510 AM EDT THU JUN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP TODAY ALONG A SLOW MOVING FRONTAL BOUNDARY. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE, PRODUCING DAMAGING WINDS. ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jun 23, 4:25 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND GST 1 WNW BROOKVILLE 39.43N 85.03W
06/23/2016 E60 MPH FRANKLIN IN TRAINED SPOTTER
&&
SBAKERLocal storm report, Jun 23, 4:49 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM TSTM WND DMG 2 S DOWNTOWN DAYTON 39.73N 84.20W
06/23/2016 MONTGOMERY OH AMATEUR RADIO
LARGE 20 INCH DIAMETER TREE BLOWN DOWN.
&&
JOHNFLocal storm report, Jun 23, 5:07 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
507 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM TSTM WND DMG 5 S WILMINGTON 39.37N 83.83W
06/23/2016 CLINTON OH NWS EMPLOYEE
SEVERAL LARGE TREES DOWN.
&&
ALANRSpecial weather statement, Jun 23, 5:15 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
515 AM EDT THU JUN 23 2016
INZ058-059-066-OHZ060-070-230945-
FRANKLIN IN-FAYETTE IN-UNION IN-PREBLE OH-BUTLER OH-
515 AM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...SOUTHEASTERN FAYETTE AND UNION COUNTIES IN
EAST CENTRAL INDIANA...SOUTHWESTERN PREBLE COUNTY IN WEST CENTRAL
OHIO AND WESTERN BUTLER COUNTIES IN SOUTHWESTERN OHIO UNTIL 545 AM
EDT...
AT 515 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LIBERTY...
MOVING SOUTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
HAMILTON...OXFORD...LIBERTY...SEVEN MILE...WEST COLLEGE CORNER...
SALEM...REILY...BLOOMING GROVE...MILLVILLE...SCIPIO...
COLLEGE CORNER...MOUNT CARMEL...MOUNDS STATE RECREATION AREA...
EVERTON...DUNLAPSVILLE...MCGONIGLE...COTTAGE GROVE...
CHARLOTTESVILLE...OKEANA AND LAYHIGH.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3968 8494 3947 8454 3930 8475 3931 8479
3933 8484 3954 8513
TIME...MOT...LOC 0915Z 306DEG 48KT 3957 8498
ARLocal storm report, Jun 23, 5:22 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM HAIL WILDER 39.04N 84.48W
06/23/2016 M0.75 INCH CAMPBELL KY PUBLIC
RELAYED BY MEDIA
&&Local storm report, Jun 23, 5:25 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 AM HAIL 4 N COVINGTON 39.13N 84.50W
06/23/2016 E0.50 INCH HAMILTON OH TRAINED SPOTTER
&&
SBAKERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 4:48 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 42 min |
| Jun 23, 5:27 AM EDT | Areal Flood Advisory | ILN | Boone, Kenton | 3 hr |
| Jun 23, 6:35 AM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 115 min |
| Jun 23, 3:33 PM EDT | Special Weather Statement | ILN | Carroll, Owen | 27 min |
| Jun 23, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Owen | 51 min |
| Jun 23, 4:02 PM EDT | Special Weather Statement | ILN | Lewis | 13 min |
| Jun 23, 4:16 PM EDT | Areal Flood Advisory | ILN | Carroll, Grant, Owen | 3 hr |
| Jun 23, 4:18 PM EDT | Special Weather Statement | ILN | Bracken | 27 min |
| Jun 23, 4:25 PM EDT | Special Weather Statement | ILN | Lewis | 35 min |
| Jun 23, 4:30 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 15 min |
| Jun 23, 4:33 PM EDT | Flash Flood Warning | ILN | Grant, Owen | 3 hr |
| Jun 23, 4:38 PM EDT | Tornado Warning | ILN | Owen | 22 min |
| Jun 23, 4:50 PM EDT | Special Weather Statement | ILN | Owen | 25 min |
| Jun 23, 4:59 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 31 min |
| Jun 23, 5:40 PM EDT | Special Weather Statement | ILN | Boone | 35 min |
| Jun 23, 6:12 PM EDT | Areal Flood Advisory | ILN | Boone | 3 hr |
| Jun 23, 6:16 PM EDT | Special Weather Statement | ILN | Boone | 29 min |
| Jun 23, 6:34 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 14 min |
| Jun 23, 7:00 PM EDT | Flash Flood Warning | ILN | Boone | 2 hr |
| Jun 23, 12:18 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 42 min |
| Jun 23, 12:27 AM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jun 23, 12:41 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby, Union | 49 min |
| Jun 23, 12:44 AM EDT | Flash Flood Warning | ILN | Auglaize, Hardin | 4 hr |
| Jun 23, 12:46 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Union | 44 min |
| Jun 23, 12:57 AM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jun 23, 12:59 AM EDT | Areal Flood Advisory | ILN | Delaware, Hardin, Licking, Logan, Union | 3 hr |
| Jun 23, 1:14 AM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 4 hr |
| Jun 23, 1:21 AM EDT | Flash Flood Warning | ILN | Delaware, Franklin, Licking, Logan, Union | 4 hr |
| Jun 23, 1:29 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 46 min |
| Jun 23, 1:33 AM EDT | Special Weather Statement | ILN | Delaware, Franklin, Licking | 27 min |
| Jun 23, 1:35 AM EDT | Special Weather Statement | ILN | Union | 25 min |
| Jun 23, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Licking | 32 min |
| Jun 23, 1:47 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 43 min |
| Jun 23, 1:51 AM EDT | Special Weather Statement | ILN | Logan | 24 min |
| Jun 23, 2:04 AM EDT | Special Weather Statement | ILN | Delaware, Fairfield, Franklin, Licking, Logan, Union | 26 min |
| Jun 23, 2:12 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Darke, Greene, Miami, Montgomery | 33 min |
| Jun 23, 2:15 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 4 hr |
| Jun 23, 2:23 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Greene, Montgomery, Preble, Warren | 37 min |
| Jun 23, 2:32 AM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Madison, Pickaway | 28 min |
| Jun 23, 2:35 AM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 25 min |
| Jun 23, 2:41 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Madison, Union | 34 min |
| Jun 23, 2:50 AM EDT | Tornado Warning | ILN | Butler, Montgomery | 10 min |
| Jun 23, 2:53 AM EDT | Flash Flood Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 4 hr |
| Jun 23, 2:55 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Butler, Clermont, Clinton, Fayette, Greene and 7 more | 50 min |
| Jun 23, 2:57 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 33 min |
| Jun 23, 3:03 AM EDT | Tornado Warning | ILN | Clinton, Warren | 27 min |
| Jun 23, 3:15 AM EDT | Tornado Warning | ILN | Clinton | 15 min |
| Jun 23, 3:19 AM EDT | Tornado Warning | ILN | Fayette | 26 min |
| Jun 23, 3:23 AM EDT | Special Weather Statement | ILN | Hocking | 37 min |
| Jun 23, 3:25 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 3 more | 50 min |
| Jun 23, 3:45 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 36 hr |
| Jun 23, 3:55 AM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Hocking, Madison, Pickaway | 3 hr |
| Jun 23, 4:03 AM EDT | Special Weather Statement | ILN | Scioto | 27 min |
| Jun 23, 4:15 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 45 min |
| Jun 23, 4:20 AM EDT | River Flood Warning | ILN | Delaware, Franklin | 11 hr |
| Jun 23, 4:34 AM EDT | Areal Flood Warning | ILN | Hardin | 7 hr |
| Jun 23, 5:03 AM EDT | Areal Flood Warning | ILN | Delaware, Franklin, Licking, Logan, Union | 9 hr |
| Jun 23, 5:17 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 43 min |
| Jun 23, 5:58 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 47 min |
| Jun 23, 6:31 AM EDT | Areal Flood Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 6 hr |
| Jun 23, 2:57 PM EDT | Special Weather Statement | ILN | Greene | 33 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | ILN | Fairfield | 26 min |
| Jun 23, 5:27 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 35 min |
| Jun 23, 5:30 PM EDT | Special Weather Statement | ILN | Clinton | 30 min |
| Jun 23, 6:08 PM EDT | Areal Flood Advisory | ILN | Highland | 3 hr |
| Jun 23, 6:17 PM EDT | Special Weather Statement | ILN | Clermont | 28 min |
| Jun 23, 6:39 PM EDT | Special Weather Statement | ILN | Scioto | 36 min |
| Jun 23, 6:43 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Jun 23, 7:10 PM EDT | Areal Flood Advisory | ILN | Adams, Brown | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.